Kamruzzaman Khan
Kamruzzaman Khan
Department of Mathematics, Pabna University of Science and Technology
Verified email at pust.ac.bd - Homepage
Title
Cited by
Cited by
Year
Exact and solitary wave solutions for the Tzitzeica–Dodd–Bullough and the modified KdV–Zakharov–Kuznetsov equations using the modified simple equation method
K Khan, MA Akbar
Ain Shams Engineering Journal 4 (4), 903-909, 2013
1182013
Application of Exp (–())-expansion Method to Find the Exact Solutions of Modified Benjamin-Bona-Mahony Equation
K Khan, MA Akbar
World Applied Sciences Journal 24 (10), 1373-1377, 2013
872013
Traveling wave solutions of the (2+ 1)-dimensional Zoomeron equation and the Burgers equations via the MSE method and the Exp-function method
K Khan, M A Ali Akbar
Ain Shams Engineering Journal 5 (1), 247-256, 2014
712014
Exact solutions of the (2+ 1)-dimensional cubic Klein–Gordon equation and the (3+ 1)-dimensional Zakharov–Kuznetsov equation using the modified simple equation method
K Khan, MA Akbar
Journal of the Association of Arab Universities for Basic and Applied …, 2014
652014
Traveling wave solutions of the nonlinear Drinfel’d–Sokolov–Wilson equation and modified Benjamin–Bona–Mahony equations
K Khan, MA Akbar, MN Alam
Journal of the Egyptian Mathematical Society 21 (3), 233-240, 2013
532013
Exact traveling wave solutions of modified KdV–Zakharov–Kuznetsov equation and viscous Burgers equation
MH Islam, K Khan, MA Akbar, MA Salam
SpringerPlus 3 (1), 1-9, 2014
452014
Traveling wave solutions of nonlinear evolution equations via the enhanced (G'/G)-expansion method
K Khan, M Ali Akbar
Journal of the Egyptian Mathematical Society 22 (2), 220–226, 2013
422013
The exp (− Φ (ξ))–expansion method for finding travelling wave solutions of Vakhnenko–Parkes equation
K Khan, MA Akbar
International Journal of Dynamical Systems and Differential Equations 5 (1 …, 2014
382014
The modified simple equation method for exact and solitary wave solutions of nonlinear evolution equation: the GZK-BBM equation and right-handed noncommutative Burgers equations
K Khan, MA Akbar, NH Ali
International Scholarly Research Notices 2013, 2013
382013
Exact solutions of unsteady Korteweg-de Vries and time regularized long wave equations
SMR Islam, K Khan, MA Akbar
SpringerPlus 4 (1), 1-11, 2015
332015
A note on improved F-expansion method combined with Riccati equation applied to nonlinear evolution equations
Md. Shafiqul Islam , Kamruzzaman Khan , M. Ali Akbar , Antonio Mastroberardino
Royal Society Open Science 1 (2), ,140038 (13), 2014
322014
Generalized Kudryashov method for solving some (3+ 1)-dimensional nonlinear evolution equations
MS Islam, K Khan, AH Arnous
New Trends in Mathematical Sciences 3 (3), 46, 2015
262015
Exact Traveling Wave Solutions of an Autonomous System via the Enhanced (G'/G)-Expansion Method
K Khan, MA Akbar, MM Rashidi, I Zamanpour
Waves in Random and Complex Media 25, 1-12, 2015
242015
Exact solutions for (1+ 1)-dimensional nonlinear dispersive modified Benjamin-Bona-Mahony equation and coupled Klein-Gordon equations
K Khan, MA Akbar, SMR Islam
SpringerPlus 3 (1), 1-8, 2014
242014
Traveling wave solutions of some coupled nonlinear evolution equations
K Khan, MA Akbar
International Scholarly Research Notices 2013, 2013
232013
An analytical method for finding exact solutions of modified Korteweg– de Vries equation
I MS, K K, A MA
Results in Physics 5, 131-135, 2015
222015
Application of the improved F-expansion method with Riccati equation to find the exact solution of the nonlinear evolution equations
MS Islam, K Khan, MA Akbar
Journal of the Egyptian Mathematical Society 25 (1), 13-18, 2017
202017
Traveling Wave Solutions of Nonlinear Evolution Equation via Enhanced (G/G)-Expansion Method
ME Islam, K Khan, MA Akbar, R Islam
GANIT: Journal of Bangladesh Mathematical Society 33, 83 - 92, 2013
202013
Study of coupled nonlinear partial differential equations for finding exact analytical solutions
K Khan, MA Akbar, H Koppelaar
Royal Society open science 2 (7), 140406, 2015
192015
Study of exp(-phi(xi))-expansion Method for Solving Nonlinear Partial Differential Equations
SMR Islam, K Khan, MA Akbar
British Journal of Mathematics & Computer Science 5 (3), 397-407, 2014
172014
The system can't perform the operation now. Try again later.
Articles 1–20